MAUDE Adverse Event Report: EXACTECH, INC. EQUINOXE; EQUINOXE REPLICATOR PLATE 4.5MM O/S

EXACTECH, INC. EQUINOXE; EQUINOXE REPLICATOR PLATE 4.5MM O/S
Catalog Number 300-10-45
Health Effect - Clinical Code Pain (1994)
Date of Event 08/22/2019
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Pending evaluation.Concomitant medical device(s): torque defining screw kit (cat# 300-20-02 / sn# (b)(4)).Humeral head short 44mm (cat# 310-01-44 / sn# (b)(4)).
 
Event or Problem Description
It was reported that the patient was experiencing pain.The original total shoulder arthroplasty was performed on this female patient¿s right shoulder on (b)(6) 2010.The glenoid component had been previously removed, and the patient had a hemi shoulder left in, so the physician wanted to revise to an rsa.The physician exposed the humeral component, removed the humeral head and replicator plate and checked stability of stem.It was well fixed.He then proceeded to the glenoid where he took cultures, then implanted an 8 degree posterior baseplate.He fixated the baseplate with peripheral screws and trialed a 38mm glenosphere with a +0 tray and +0 liner for a 38mm glenosphere.Rom checked and determined those to be the correct sizes.The physician then implanted a 38mm glenosphere with a +0mm humeral tray and +0mm poly for a 38mm glenosphere.It was assembled in situ and stability was checked and deemed appropriate.The patient was stable at the end of the case and is expected to have a good outcome.There was no reported patient injury.
 
Additional Manufacturer Narrative
Section h10: (b2) added hospitalization - initial or prolonged check box.(g5) pma/510(k)number: k042021 (h3) based on review of all available information, there is no evidence to suggest that the reported event is related to any design, manufacturing, or patient related issues.The cause of the revision due to pain is most likely is related to an underlying condition of the patient.(h4) 28-jan-2010.

Brand Name
EQUINOXE
Common Device Name
EQUINOXE REPLICATOR PLATE 4.5MM O/S
Manufacturer (Section D)
EXACTECH, INC.
2320 nw 66 court
gainesville FL 32653
MDR Report Key8955171
Report Number1038671-2019-00444
Device Sequence Number2099990
Product Code KWT
UDI-Device Identifier10885862079398
UDI-Public10885862079398
Combination Product (Y/N)N
Initial Reporter CountryUS
PMA/510(K) Number
K042021
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2010
Device Explanted Year2019
Reporter Type Manufacturer
Report Source health professional
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 10/28/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date01/27/2020
Device Catalogue Number300-10-45
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 08/22/2019
Supplement Date Received by Manufacturer10/09/2019
Initial Report FDA Received Date09/03/2019
Supplement Report FDA Received Date10/28/2019
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Hospitalization; Required Intervention;